# SDR SIMA20140803003

- Difficulty date: August 3, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 25,277 hours, 21,588 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REAR FLOOR PROX STRIP AT ROW 18A INOPERATIVE.  REPAIRED EMERGENCY LIGHT FLOOR STRIP I.A.W SWPM 20-21-00 OPS CHECK GOOD.
